Race Day Information and Directions
Race Day Information
MEET DIRECTOR: SUSANNE COOPER
susannecooper@gmail.com
(910) 638-3118

 
Check In Pre-race
Meeting
Women/Men Distance Start time Race Time Limit
 
Friday 4:30 PM 5:00 PM 1 & 2 (Open)
400M Splash and Dash
400 M Splash and Dash 5:30 PM (Open)
5:45  (Buddy)
NONE
Saturday 7:00 AM 7:40 AM 3 & 4 (Open)
1 Mile
Mile—18/Over, non-Club swimmers. 8:00 AM
(1 wave)
60 minutes
Saturday 8:05 AM 8:55 PM 5 & 6 (Open)
5K
5K 9:15 AM
(2 or 3 waves)
120 minutes
Saturday 9:20 PM 11:10 PM 7 & 8 (13/14))
9 & 10 (Open)
3K 11:30 AM
(3 waves)
90 minutes
Saturday 11:35 PM 12:40 PM 11 & 12 (11/12)
13 & 14 (Open)
2K 1:00 PM
(3 waves)
60 minutes
Saturday 1:05 PM 1:40 PM 15 & 16 (10/U)
17 & 18 (Open)
800 M 2:00 PM
(3 waves)
NONE
 


IMPORTANT:
1.  USA SWIMMING PROHIBITS THE USE OF WET SUITS IN TEMPS ABOVE 20 DEGREE CELSIUS AND THE WATER TEMERATURE DOES NOT MERIT THEM.

2. Swim suit rules---women may wear 2 pieces, as long as they are not tie back and do have sports bra/triathlon type tops in line w/ FINA decency requirements. NO TIE BACK SUITS OF ANY SORT ARE PERMITTED.

3. Nails--Real and Fake nails that go over the required length will result in a NO SWIM! Nail length will be inspected at check in. NO swimmer will receive a number if their​ fingernails are not deemed legal by the referee at check in.

Directions and Parking for Races:
Friday Races: All parking will be at the soccer field near the venue.  Signs for parking will be posted. Please follow the signs to the appropriate parking area.  The entrance to Seven Lakes North is located on Seven Lakes Drive, just past Seven Lakes Fire and Rescue.
Saturday Races: All parking will be at the Seven Lakes Stables, directly off of Seven Lakes Drive.  A shuttle will take swimmers and spectators to the lake.  Please allow 20 minutes, especially mid day, for transport time.
Directions

Open Water 101

To ensure the safety and enjoyment of all participants and spectators…

DO park in the paddock area (Saturday) off of Seven Lakes Drive, next to the 7 Lakes Fire Station; signs will guide you.

DO allow time to be shuttled to the race area (20 minutes).

DO set up on the Lake side of the Dam for everyone’s safety (EMS must be able to pass safely).

DO bring binoculars.

DO bring and wear sunblock (applying often)

DO bring umbrellas/tents/shade structures, chairs, etc. (It can be very hot along the dam, shade is a must)

DO bring food and WATER 
Concessions and Mean Bean Coffee Cafe, will be available all day Saturday.

DON’T put sunscreen on your arm until after it’s been marked/tattooed and dried 

DON’T crowd the finish area…pictures of the swimmers can be taken on the podium between award ceremonies. 
In accordance with USA Swimming guidelines, we CANNOT allow any spectators in the starting area.  Please respect this!!  It is for the safety of ALL swimmers, including your own and is a requirement for sanctioning this race.

DO pick up your trash on your way out.

DO remember to be respectful of the homes, and their properites, adjacent to the race area. 
Directions:   West End, NC 27376